Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 10, NWS Amarillo, TX

May 25, 2008Hemphill County, Roberts County, Texas

NWS Amarillo, TX issued this tornado warning at May 25, 2008, 8:34 PM CDT for Hemphill County, Roberts County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2008, 8:34 PM CDT (01:34 UTC)
Expired
May 25, 2008, 9:30 PM CDT
In force
56 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hemphill County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 111 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2362 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 260134
TORAMA
TXC211-393-260230-
/O.NEW.KAMA.TO.W.0010.080526T0134Z-080526T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF MIAMI...

* UNTIL 930 PM CDT

* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MIAMI...
  MOVING EAST AT 23 MPH.

* THE TORNADO WILL BE NEAR...
  MIAMI BY 840 PM CDT
  LORA BY 855 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PING 
PONG BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM...SUCH AS A CLOSET. USE BLANKETS OR PILLOWS
TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3562 10078 3563 10082 3574 10076 3587 10027
      3563 10028
TIME...MOT...LOC 0134Z 269DEG 20KT 3568 10069

$$

JORDAN/KRAMAR
1 follow-up statement
000 
WWUS54 KAMA 260205
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT SUN MAY 25 2008

TXC211-393-260230-
/O.CON.KAMA.TO.W.0010.000000T0000Z-080526T0230Z/
ROBERTS TX-HEMPHILL TX-
905 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHWESTERN HEMPHILL AND SOUTHEASTERN ROBERTS COUNTIES...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MIAMI...MOVING EAST
AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...
  LORA...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3564 10028 3563 10030 3563 10068 3572 10070
      3587 10027
TIME...MOT...LOC 0205Z 264DEG 16KT 3568 10064

$$

JORDAN/KRAMAR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 6:52 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 25, 6:52 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
652 PM CDT SUN MAY 25 2008

.AVIATION...
FOR THE 00Z TAFS...LATEST RADAR LOOPS CONTINUE TO SHOW STRONG TSRA
BLOOSMING ACROSS MAINLY THE NRN PORTIONS OF THE CWA. A WELL DEFINED
DRYLINE EXTENDS ACROSS THE WRN PART OF THE OK AND TX PANHANDLES. SEE
LITTLE REASON FOR TSRA TO DIMINISH IN THE SHORT TERM WITH PLENTY OF
INSTABILITY AND MOISTURE CONVERGENCE AHEAD OF STORMS. HOWEVER HAVE
LOW CONFIDENCE IF ANY STORMS WILL DIRECTLY IMPACT ANY OF THE THREE
TERMINALS SO INCLUDED VCTS WORDING UNTIL AROUND MIDNIGHT. WITH PRETTY
LARGE TEMP DEWPOINT DEPRESSIONS...CIGS AND VISBYS SHOULD REMAIN VFR.

CURRENT AVIATION WEATHER WARNING STILL ON TRACK EARLY THIS EVENING DUE
TO CONVECTION IN AREA. OTHERWISE SRLY WINDS WILL CONTINUE THROUGH
MON WITH SPEEDS INCREASING ONCE AGAIN MON MORNING.

CLK

&&

.PREV DISCUSSION... /ISSUED 444 PM CDT SUN MAY 25 2008/

DISCUSSION...
BUSY AFTERNOON WITH SVR WX GETTING OFF TO AN EARLY START. DRYLINE HAS
NOT MOVED VERY FAR TODAY...AND HAVE DRAGGED HIGHER POPS A BIT FURTHER
WWD INTO WRN SECTIONS OF THE AREA AND ALSO WORDED AS AREAL QUALIFIERS
FOR THIS EVENING ALONG WITH MENTION OF SVR.

FOR MEMORIAL DAY...APPEARS MORE OF THE SAME EXPECTED. THE DRYLINE
SHOULD MOVE A LITTLE FURTHER EWD COMPARED TO TODAY...TO PERHAPS THE
CNTRL ZONES. HAVE RETAINED SLGT CHC POPS W AND CNTRL...AND CHC POPS
ERN ZONES FOR MON AND MONDAY NIGHT.

SFC COLD FRONT TO MOVE THRU FCST AREA LATE MONDAY NIGHT...THEN SETTLE
S OF THE PNHDLS LATER TUESDAY. KEPT SLGT CHC POPS FOR TUE AND TUE
NIGHT MAINLY DUE TO POST FRONTAL TYPE PRECIP. MUCH COOLER ON TUESDAY.

WED THRU NEXT SUNDAY DRY FOR THE MOST PART AS UPPER LEVEL RIDGE
BUILDS INTO THE AREA...THEN FLATTENS SOMEWHAT LATE IN THE PERIOD.
TEMPS TO WARM UP TO ABOVE SEASONAL NORMALS ONCE AGAIN BY LATTER PART
OF THE WEEK.

ANDRADE

FIRE WEATHER...
RED FLAG CONDITIONS ARE NO LONGER EXPECTED ACROSS WRN OK AND NW TX
PNHDLS REST OF AFTN AND THIS EVENING AS THE DRYLINE HAS REMAINED
FURTHER W THAN PREVIOUS FCST HAD GOING. ALSO...TSTM COMPLEX INCLUDING
SVR WX AND TORNADOES HAS OCCURRED IN DALLAM AND HARTLEY COUNTIES AS
WELL THIS AFTERNOON. ELEVATED TO POSSIBLY CRITICAL FIRE WX CONDITIONS
MAY OCCUR ON MONDAY AFTERNOON AND EARLY EVENING ACROSS WRN PNHDLS AS
DRYLINE IS FCST TO MOVE INTO CNTRL PARTS OF THE FORECAST AREA. HOWEVER...
DUE TO CONSIDERABLE UNCERTAINTY AND BASED ON WHAT HAS HAPPENED TODAY...
WILL NOT ISSUE A FIRE WX WATCH AT THIS TIME.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/99
Hazardous weather outlook, May 25, 6:15 PM CDT, 2 hours 19 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
615 PM CDT SUN MAY 25 2008

OKZ001>003-TXZ001>020-261100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
615 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT ACROSS MUCH OF THE
TEXAS AND OKLAHOMA PANHANDLES. SOME OF THE STORMS WHICH DEVELOP
WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL...
DAMAGING WINDS...AND TORNADOES POSSIBLE. AS A RESULT...A TORNADO
WATCH IS IN EFFECT FOR THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AS
WELL AS ALL OF THE TEXAS PANHANDLE UNTIL 1 AM CDT MONDAY.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO
SOUTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES MEMORIAL DAY THROUGH TUESDAY NIGHT AS MOISTURE FROM THE
GULF OF MEXICO MOVES INTO THE REGION...A DRYLINE BECOMES ESTABLISHED
ACROSS THE PANHANDLES...AND SEVERAL UPPER LEVEL LOW PRESSURE
DISTURBANCES PASS THROUGH THE SOUTHERN PLAINS. SEVERE THUNDERSTORMS
WILL BE POSSIBLE ANY OF THESE DAYS...WITH THE PRIMARY THREATS BEING
LARGE HAIL AND DAMAGING WINDS.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS
WESTERN PORTIONS OF THE PANHANDLES ON MEMORIAL DAY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION THIS EVENING...AND ALSO AT TIMES MEMORIAL DAY
THROUGH TUESDAY EVENING.

ANDRADE

In the hours before

Local storm report, May 25, 8:11 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
811 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     10 W HEREFORD           34.82N 102.57W
05/25/2008  E80 MPH          DEAF SMITH         TX   TRAINED SPOTTER

            BARN BLOWN 40 FEET AWAY FROM ORIGIN.

&&

EVENT NUMBER 00324

BROST
Local storm report, May 25, 8:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     UMBARGER                34.95N 102.11W
05/25/2008                   RANDALL            TX   FIRE DEPT/RESCUE

            REPORT RELAYED FROM CANYON FIRE OF 3 POWER POLES PULLED
            OUT OF GROUND WITH A ROOF BLOWN OFF A BARN IN UMBARGER.

&&

CORRECTED EVENT

EVENT NUMBER 00323

BROST
Local storm report, May 25, 8:13 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     CANYON                  34.98N 101.92W
05/25/2008                   RANDALL            TX   FIRE DEPT/RESCUE

            A POWER POLE AND ASSOCIATED TRANSFORMER WERE PULLED OUT
            OF GROUND IN CANYON.

&&

EVENT NUMBER 00325

BROST
Local storm report, May 25, 8:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
814 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     AMARILLO                35.20N 101.82W
05/25/2008  M65 MPH          POTTER             TX   BROADCAST MEDIA

            SEVERAL REPORTS OF 60 TO 65 MPH WINDS IN AMARILLO ALONG
            WITH POWER LINES AND TREES BLOWN DOWN.

&&

EVENT NUMBER 00326

ERA
Local storm report, May 25, 8:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     10 E AMARILLO           35.20N 101.64W
05/25/2008  E60 MPH          POTTER             TX   NWS EMPLOYEE

            NOTED THAT LARGE METAL DUMPSTERS WERE KNOCKED OVER

&&

EVENT NUMBER 00327

BROST
Local storm report, May 25, 8:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     3 N PANHANDLE           35.39N 101.38W
05/25/2008  E60 MPH          CARSON             TX   TRAINED SPOTTER

&&

EVENT NUMBER 00329

BROST

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:11 PM CDTSevere Thunderstorm WarningAMACarson, Deaf Smith, Oldham, Potter, Randall64 min
May 25, 7:14 PM CDTSevere Thunderstorm WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Moore, Ochiltree and 2 more61 min
May 25, 7:33 PM CDTSevere Thunderstorm WarningAMACarson, Gray72 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Randall56 min
May 25, 8:09 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Hutchinson, Moore, Potter and 1 more25 min
May 25, 8:11 PM CDTAreal Flood AdvisoryAMAPotter, Randall94 min
May 25, 8:14 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Lipscomb, Ochiltree and 1 more91 min
May 25, 8:18 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman57 min
May 25, 8:43 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray, Hutchinson, Randall and 1 more62 min
May 25, 9:14 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Wheeler61 min
May 25, 9:45 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb45 min
May 26, 3:56 AM CDTRed Flag WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more18 hr
May 26, 2:43 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler62 min
May 26, 3:41 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Roberts, Wheeler64 min
May 26, 4:35 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler55 min
May 26, 4:37 PM CDTTornado WarningAMAWheeler23 min
May 26, 4:39 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree52 min
May 26, 4:46 PM CDTSevere Thunderstorm WarningAMAArmstrong, Collingsworth, Donley, Gray, Wheeler59 min
May 26, 5:00 PM CDTTornado WarningAMAWheeler45 min
May 26, 5:04 PM CDTAreal Flood AdvisoryAMAWheeler3 hr
May 26, 5:09 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler66 min
May 26, 5:29 PM CDTSevere Thunderstorm WarningAMAWheeler61 min
May 26, 5:33 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley57 min
May 26, 5:49 PM CDTTornado WarningAMACollingsworth, Donley56 min
May 26, 6:24 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler30 min
May 26, 6:32 PM CDTTornado WarningAMACollingsworth28 min
May 26, 6:53 PM CDTSevere Thunderstorm WarningAMAGray, Wheeler67 min
May 26, 6:57 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb63 min
May 26, 6:59 PM CDTSevere Thunderstorm WarningAMACollingsworth61 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.